HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Remarks on the relativistic Hartree equations

Files in This Item:
pre827.pdf305.18 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83977

Title: Remarks on the relativistic Hartree equations
Authors: Cho, Yonggeun Browse this author
Ozawa, Tohru Browse this author
Sasaki, Hironobu Browse this author
Shim, Yong-sun Browse this author
Keywords: relativistic Hartree type equations
global well-posedness
scattering
radial solutions
Issue Date: 2007
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 827
Start Page: 1
End Page: 19
Abstract: We study the global well-posedness (GWP) and small data scattering of radial solutions of the relativistic Hartree type equations with nonlocal nonlinearity F(u) = ¸(j ¢ j¡° ¤ juj2)u, ¸ 2 R n f0g, 0 < ° < n, n ¸ 3. We establish a weighted L2 Strichartz estimate applicable to non-radial functions and some fractional integral estimates for radial functions.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69636
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University